MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number 1013466-040
Medical Device Problem Code Failure to Fold (1255)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation was unable to determine a cause for the reported difficulty.It may be possible that the balloon folds became compromised after the first inflation and removal causing difficulty during the attempt to re-fold for re-insertion; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a left av fistula.During re-insertion into the sheath, the re-wrap of the 4.0x40mm armada 18 balloon was loose, and re-insertion into the sheath was difficult.Eventually the balloon was able to be re-introduced into the sheath.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11860596
Report Number2024168-2021-04293
Device Sequence Number14223194
Product Code LIT
UDI-Device Identifier08717648207952
UDI-Public08717648207952
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number1013466-040
Device Catalogue Number1013466-040
Device Lot Number0121441
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight105